# SDR IPXA2021072171929

- Difficulty date: July 7, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E FORMER AT STA. XOS 584.8912 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E FORMER AT STA. XOS 584.8912 IAW SRM 57-00-00, REPAIR GENERAL, FIGURE 204. (MAJOR)
